# SDR CALA0001844

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 18,834 hours, 10,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AROUND SCREW HOLES AT STA 986.5, LBL 21 AND LBL 26. DOUBLERS WERE INSTALLED IAW SRM 53-00-51, FIGURE 203 AND INSTALLED SHIM ON INTERCOSTAL IAW ECRA 5310-03585.
